Characterizations of the Shunkov groups

Authors

  • V. I. Senashov

Abstract

The structure of the family of finite subgroups of the form Lg = ‹a, ag › in periodic Shunkov's group is studied. As a colorraries of the result obtained, two characterizations of periodic Shunkov's groups follow.

Published

25.08.2008

Issue

Section

Research articles

How to Cite

Senashov, V. I. “Characterizations of the Shunkov Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 8, Aug. 2008, pp. 1110–1118, https://umj.imath.kiev.ua/index.php/umj/article/view/3228.